Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have severe swelling of legs, discolored toes and teeth have started falling out. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
My husband has a pain pump that is bothering him. His symptoms now are severe swlling of lower legs, discolored toes, unable to walk without stiffness, and in the last week his teeth have started falling out
Posted Sat, 7 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Needs investigations to find out the cause.

Detailed Answer:
Thanks for posting your query.
The severe swelling of the legs with discoloration of the toes could be related to a vascular compromise, deep vein thrombosis, cardiac or renal problem, persistent hypertension, increased salt intake, etc.
He needs a detailed evaluation to find out the cause.
The discoloration of the toes is a worrisome finding and needs an immediate evaluation. Inflammatory and infective causes also need to be ruled out after a direct examination.
Do consult his orthopedician for a proper evaluation.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor